# SDR C2XA09TY062

- Difficulty date: April 14, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE.  REMOVED AND REPLACED FWD AND AFT DOOR STOP HARDWARE, REPOSITIONED DOOR SEAL AND RIGGED DOOR.  REMOVED AND REPLACED FWD AND AFT UPPER DOOR STOPS, CHECKED AND ADJUSTED AS REQUIRED IAW EMB 145 AMM 52-18-00-820-808.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
